# SDR SWIA200211477

- Difficulty date: November 12, 2002
- Submitted: November 19, 2002
- Operation: Air carrier
- Aircraft: N590SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7077
- Aircraft time: 16,999 hours, 16,246 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Nlg Steering
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON DEPARTURE WHEN RETRACTING GEAR, WE RECEIVED NOSE STEERING INOP, GEAR DISAGREE, AND NOSE DOOR MESSAGES.  FOLLOWED QRH, RETURNED TO SLC.  INSPECTED AND SERVICED NOSE GEAR IAW CRJ MM 12-12-32.  PERFORMED GEAR SWING IAW CRJ MM 32-30-00.  OPS CHECK GOOD.
